# SDR AU010111

- Difficulty date: February 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Colt 160A
- System (JASC): 5102 · Balloon Reports
- Part: Hose
- Part number: GATES
- Condition: Faulty
- Location: Balloon Reports
- Part time: 2 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTER SKIN OF THE LPG HOSE RUPTURED.
